MathSciNet Relay Station
MathSciNet bibliographic data
MR906191 40A15 (33A20 65D20)
Dudley, R. M. Some inequalities for continued fractions. Math. Comp. 49 (1987), no. 180, 585–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement